# SDR CALA0001611

- Difficulty date: October 20, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 45,137 hours, 25,588 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT NR 3 SLAT DENTED ON THE LEADING EDGE.  THE SLAT WAS REPAIRED IAW SRM 57-06, FIGURE 1 AND ECRA 5720-01170.
